Jump to content

If you find useful information here, your gift would help keep this site going. Our staff is entirely volunteer.

Photo

Suggestions for this site


  • Please log in to reply
78 replies to this topic

#73 ChessieCat

ChessieCat

    Platinum star

  • Moderators
  • 2,972 posts
  • LocationSydney Australia

Posted 12 February 2016 - 03:26 PM

Hi Alto,

 

Thanks for responding.  Limitations can be a pain.  Computers and computer programs can be a pain.  Sorry.  Just letting off a bit of steam after drafting a long email reply in Word and then copying and pasting into an email and lost all the pretty colour coding and had to redo it.  Grrr.  Fortunately that was all I had to redo.

 

I've also found posting here can have it's own difficulties with formatting and I've noticed that I'm not the only one who ends up with different fonts and sizes in a post.  I'm not complaining, just stating a fact.  But because I am a perfectionist, or rewording in a more positive way, detail-oriented, it can be extremely frustrating.  ;) 

 

CC


Podcasts:    Let's Talk Withdrawal

 

Antidepressants:  25 years - 1 unknown, Prozac (caused muscle weakness), Zoloft; Cipramil CTed (very sick for 2.5 wks soon after)

Pristiq:  50mg mid 2012, 100mg beg 2014 (mild Serotonin Toxicity)     Current:  Pristiq 25mg (from 21 April 2017)

 

Tapering history & graph

My website - includes my brief history + links to videos & information on the web

 

I've still got a way to go ... but I've already come a long way!!!

 

PLEASE NOTE:  I am not a medical professional.


#74 Webhead21

Webhead21

    Member

  • Members
  • PipPip
  • 21 posts
  • LocationNew York

Posted 08 March 2016 - 01:13 AM

Activisms added to the commons section to increase awareness of withdrawal and Pssd by collectively working together. The truth is we need more help from the scientific community and letting them know we are suffering. Websites like risxk are amazing and we need to attract more willing people to ours need community. This a documentary called "as prescribed " coming soon I'm waiting to see, it will definitely bring more attention to people. Maybe we can each contrubute to a book of short story each telling our experience? The one thing I can tell you is the internet spreads information like wildfire, and all we have to do it set the fire in the right locations. Mental health need to take a turn in the right direction for once.

#75 Junglechicken

Junglechicken

    Gold star

  • Members
  • PipPipPipPip
  • 1,304 posts
  • LocationReading, UK and also Southwest, UK

Posted 10 March 2016 - 07:24 AM

How about a dictionary/definitions section for all terminologies used by this community?

<p>Feb 2014 -Cipralex/Escitalopram 10mg daily June 2015 - Started taper, 5mg every other day July 2015 - 5mg every 2 days August 2015 - 5mg every 3 days September 2015 - 5mg every 4 days Sept 14th - Completed tapering, but at 7 weeks "drug free" I suffered serious WD symptoms as a consequence of "incorrect" tapering. Nov 25 2015 - Re-instated Cipralex @ 2.5mg daily. WD symptoms disappeared over a few days. Have been on this dose ever since and am experiencing "windows" and "waves". Nov 15th 2016 Re-started Therapy Jan 19th 2017 Started CBT. Jan 2017 Homeopathic Treatment starts 4th Jan 2017. Mar 2017 Naturopathic Treatment starts - anti-Candida diet starts as diagnosis of Candida Related Complex (CRC). 24 March 2017 DETOX (3 weeks) started for anti-Candida to help "re-set" my gut. April 2017 "Genova Testing 3 day stool sampling" Comprehensive Analysis.  Gut Cleanse - 6 weeks.  Plan to re-start taper (liquid Cipralex/Escitalopram) when feel ready.


#76 Altostrata

Altostrata

    Administrator

  • Administrators
  • PipPipPipPipPipPip
  • 23,987 posts
  • LocationSan Francisco, CA

Posted 10 March 2016 - 10:34 AM

Perhaps someone could start a topic about that in Off-Topic?


This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

#77 Brandy

Brandy

    Silver star

  • Members
  • PipPipPip
  • 621 posts
  • Location...

Posted 15 March 2016 - 12:16 AM

I thought we did have a dictionary from long ago, but if so, I can't find it. It's an excellent idea.

 

There is a thread in the Commons about abbreviations (and some terminology) often used on the site, which may be helpful, especially to new members. If you start a dictionary, you might want to include a link for it. http://survivinganti...?hl=terminology

 

Also, I just realized a dictionary probably should be pinned. The Commons has gotten voluminous!


I was "TryingToGetWell" (aka TTGW) on paxilprogress. I also was one of the original members here on Surviving Antidepressants

 

I had horrific and protracted withdrawal from paxil, but now am back to enjoying life with enthusiasm to the max, some residual physical symptoms continued but largely improve. The horror, severe derealization, anhedonia, akathisia, and so much more, are long over.

 

My signature is a temporary scribble from year 2013. I'll rewrite it when I can.

 

If you want to read it, click on http://survivinganti...nyone/?p=110343


#78 PatriciaVP

PatriciaVP

    Silver star

  • Members
  • PipPipPip
  • 314 posts
  • LocationNew Hampshire

Posted 05 April 2016 - 11:55 AM

I find myself wondering often what the impetus was for our members to begin the difficult journey of coming off meds. I know what mine was and I wrote about it in my introduction, but I think for many people, by the time they get here, they are in such a hard spot, that their introduction mostly consists of what they are dealing with right then. Yes, their drug histories are in their signatures along with info on why they began a given drug in the first place, but the space between "I was depressed about the death of so-and-so and was put on ______ drug" and "Now I'm experiencing terrible withdrawal symptoms from these evil meds" is often left bank.

 

I wonder this because often in the worst throws of withdrawal, I often have trouble remembering why I started, and even when I can, my original reasoning doesn't always make sense to me. I just think hearing other people's stories of what exactly it was that brought them to this life-changing decision might give me more clarity when I am in such a haze.

 

If this already exists (and you can point me in the right direction) please accept my apologies, but if not, I'd like to start a topic asking people exactly why they chose to get off drugs. I'd also like your advise on where to post it.

 

Thanks for all your hard work! You all are lifesavers! 


PatriciaVP@AbleWriterSays My Intro

 

Zoloft 150-200 mg- on and off between 1998 and 2004.

 

Lexapro 40 mg - 2004-2013 30 mg 2013 - August 2015 20 mg August 2015- September 2015 15 mg September 2015 - October 2015 10 mg October 2015 -Nov. 1 2015. Nov. 2015 increased dose to 12.5 mg to stabilize. Dec. 28 2015 11.25 mg March 29, 2016 10 mg. August 1, 2016 9 mg. October 23, 2016 8.1 mg. Nov. 29, 2016 7.5 mg

 

Depakote 1000 mg 2008-2013  750 2013-Dec 2015 500 mg Dec 2015 to Feb 2, 2016. Sopped completely Feb 2 2016.

 

Adderall 40mg 2004-Feb 29, 2016. Feb 29,2016 - reduced Adderall to 20 mg based on pdoc's recommendations. March 29, 2016 - Reduced Adderall to 15 mg. April 30 reduced Adderall to 10 mgs. May 28, 2016 reduced Adderall to 5 mgs.June 8, 2016 stopped taking Adderall due to extreme agitation.

 

Amphetamine 20mg 2008 - 1/16. 1/16 - Stopped Amphetamine completely because pdoc did not renew script.

"Just keep swimming! Just keep swimming! Just keep swimming, swimming, swimming! What do we do? We swim!" -Dory


#79 Altostrata

Altostrata

    Administrator

  • Administrators
  • PipPipPipPipPipPip
  • 23,987 posts
  • LocationSan Francisco, CA

Posted 18 April 2016 - 09:27 AM

Please start a topic in the Finding meaning forum.


This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.